The Annals of Mathematical Statistics

Correction to "An Application of Information Theory to Multivariate Analysis, II"

S. Kullback

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 3 (1956), 860.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728199

Digital Object Identifier
doi:10.1214/aoms/1177728199

Mathematical Reviews number (MathSciNet)
MR77042

Zentralblatt MATH identifier
0075.29204

JSTOR
links.jstor.org

Citation

Kullback, S. Correction to "An Application of Information Theory to Multivariate Analysis, II". Ann. Math. Statist. 27 (1956), no. 3, 860. doi:10.1214/aoms/1177728199. https://projecteuclid.org/euclid.aoms/1177728199


Export citation

See also

  • Original Paper: S. Kullback. An Application of Information Theory to Multivariate Analysis, II. Ann. Math. Statist., Volume 27, Number 1 (1956), 122--146.